# SDR SWIA201128761

- Difficulty date: November 29, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 26,145 hours, 35,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ON IN THE CABIN.  (FLT# 5330)  REPLACED ALL EMERGENCY LIGHT BATTERY PACKS.  P/N D366-04-001  S/N OFF 971/05-91  P/N D366-04-001  S/N OFF 178/08-86  P/N D366-04-001 S/N OFF 1076/06-92.
